# SDR QMLDMG2161

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N93LF
- Make and model: Urocop EC135T2
- Aircraft serial: 0412
- Aircraft time: 2,438 hours, 10,704 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: L533M1015102
- Condition: Crushed
- Location: Zone 100
- Part time: 2,438 hours, 10,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUB FLOOR HAS MULTIPLE DENTS AND CRUSHED HONEYCOMB CORE.  THIS AIRCRAFT WAS ALTERED WITH THE EMS KIT NUMBER 135M-100.  THE CAUSE OF THE DAMAGE IS SUSPECTED DUE TO THE INSTALLED MEDICAL FLOOR PALATE P/N EC135M-2000-1 IS INADEQUATE TO SUPPORT THE STRETCHER ASSEMBLY WHEN LOADED WITH A PATIENT AND THE FRONT WHEELS OF THE STRETCHER ARE CRUSHING THE FLOOR.  AWAITING A REPAIR FROM MANUFACTURING ENGINEERING.
